TITLE

The quasiconvex hull for the five-gradient problem

AUTHOR(S)
Pompe, Waldemar
PUB. DATE
March 2010
SOURCE
Calculus of Variations & Partial Differential Equations;Mar2010, Vol. 37 Issue 3/4, p461
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In [8 Chapter 4.3] Kirchheim and Preiss gave an example of a set K consisting of five 2 × 2 symmetric matrices without rank-one connections, for which there exists a Lipschitz mapping u satisfying $${Du \in K}$$ . In the present paper we construct the rank-one convex hull of K. As a corollary we obtain that for each $${F \in {\rm int}\,K^{rc}}$$ there exists a Lipschitz mapping u satisfying Moreover, we show that the rank-one convex hull of K and the quasiconvex hull of K are equal.
ACCESSION #
47955917

 

Related Articles

  • On Some New Generalized Difference Statistically Convergent Sequence Spaces Defined by a Sequence of Orlicz Functions.  // Kyungpook Mathematical Journal;Sep2010, Vol. 50 Issue 3, p389 

    No abstract available.

  • Maps Preserving Idempotence on Matrix Spaces. Sheng, Yuqiu; Zhang, Hanyu // Journal of Mathematics;9/9/2015, Vol. 2015, p1 

    Suppose F is an arbitrary field. Let |F| be the number of the elements of F. Let Mn(F) be the space of all n×n matrices over F, let Sn(F) be the subset of Mn(F) consisting of all symmetric matrices, and let Tn(F) be the subset of Mn(F) consisting of all upper-triangular matrices. Let...

  • Combinatorial types of tropical eigenvectors. Sturmfels, Bernd; Tran, Ngoc Mai // Bulletin of the London Mathematical Society;Feb2013, Vol. 45 Issue 1, p27 

    The map which takes a square matrix to its tropical eigenvalue–eigenvector pair is piecewise linear. We determine the cones of linearity of this map. They are simplicial but they do not form a fan. Motivated by statistical ranking, we also study the restriction of that cone decomposition...

  • Adjacency Preserving Bijection Maps of Hermitian Matrices over any Division Ring with an Involution. Huang, Li Ping // Acta Mathematica Sinica;Jan2007, Vol. 23 Issue 1, p95 

    Let D be any division ring with an involution, ℋ n ( D) be the space of all n × n hermitian matrices over D. Two hermitian matrices A and B are said to be adjacent if rank( A − B) = 1. It is proved that if ϕ is a bijective map from ℋ n ( D)( n ≥ 2) to itself...

  • Problem section. Neudecker, Heinz // Statistical Papers;Jan2005, Vol. 46 Issue 1, p143 

    Presents a solution to a mathematical problem related to derivatives of eigenvalues and vectors of a symmetric matrix.

  • A New Algorithm of Inverse for a Like Loewner Type Matrix. Lu Quan; Chen Fang; Xueming, Ren // Southeast Asian Bulletin of Mathematics;2006, Vol. 30 Issue 5, p915 

    In this paper, we introduce a fast algorithm which can be used to determine the triangular factorization of an inverse of a symmetric matrix of Loewner type by using O(n²) operations.

  • PRECONDITIONING BLOCK LANCZOS ALGORITHM FOR SOLVING SYMMETRIC EIGENVALUE PROBLEMS. Hua Dai; Lancaster, Peter // Journal of Computational Mathematics;Jul2000, Vol. 18 Issue 4, p365 

    A preconditioned iterative method for computing a few eigenpairs of large sparse symmetric matrices is presented in this paper. The proposed method which combines the preconditioning techniques with the efficiency of block Lanczos algorithm is suitable for determination of the extreme...

  • Closed-form solution of a maximization problem. Cottle, Richard; Olkin, Ingram // Journal of Global Optimization;Dec2008, Vol. 42 Issue 4, p609 

    According to the characterization of eigenvalues of a real symmetric matrix A, the largest eigenvalue is given by the maximum of the quadratic form < xA, x> over the unit sphere; the second largest eigenvalue of A is given by the maximum of this same quadratic form over the subset of the unit...

  • The Grothendieck group of the stable category of symmetric special biserial algebras. Antipov, M. // Journal of Mathematical Sciences;Jul2006, Vol. 136 Issue 3, p3833 

    Cartan matrices of symmetric special biserial algebras are described, and the order of the Grothendieck group for the stable category of these algebras is computed. In particular, a criterion for the existence of a free summand in these groups is obtained. Bibliography: 3 titles.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics